# SDR DALA13048273141

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Plate
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA RT SIDE BETWEEN FRAMES 69-70, S23R,  SHEAR PLATE CORRODED.  R & R SHEAR PLATE IAW SRM 51-42-11 AND SRM 51-44-11 AND DWG D53474180.
